Volume 4, Number 5 (2019)
Year Launched: 2016
Journal Menu
Archive
Previous Issues
Why Us
-  Open Access
-  Peer-reviewed
-  Rapid publication
-  Lifetime hosting
-  Free indexing service
-  Free promotion service
-  More citations
-  Search engine friendly
Contact Us
Email:   service@scirea.org
Home > Journals > SCIREA Journal of Mathematics > Archive > Paper Information

About the diophantine equation z²= 32y² – 16

Volume 4, Issue 5, October 2019    |    PP. 126-139    |PDF (312 K)|    Pub. Date: November 4, 2019
11 Downloads     288 Views  

Author(s)
Serge PERRINE, CentraleSupelec Campus de Metz 2 rue Edouard Belin, 57070 Metz, France

Abstract
A Pell Fermat equation and its two classes of solutions are discussed. We give a formula for the pairs of positive solutions, written with the Pell numbers, and some new identities involving these numbers. We build an invariant modulo 4 for each class of solutions.

Keywords
Pell numbers, Pell-Lucas numbers, Markoff equation

Cite this paper
Serge PERRINE, About the diophantine equation z²= 32y² – 16, SCIREA Journal of Mathematics. Vol. 4 , No. 5 , 2019 , pp. 126 - 139 .

References

[ 1 ] Andreescu, T. Andrica, D., Quadratic diophantine equations, Springer Verlag, New York, 2015.
[ 2 ] Aigner, M. Markov’s theorem and 100 years of the uniqueness conjecture, Verlag, Cham Heidelberg New York, Dordrecht, London, 2013.
[ 3 ] Emerson, E. Recurrent sequences in the equation 𝐷𝑄² = 𝑅² + 𝑁, Fibonacci Quarterly, 7, 1969, 233-242.
[ 4 ] Halter Koch, F. Quadratic irrationals - An introduction to classical number theory, CRC Press, New York, 2013.
[ 5 ] Koshy, T., Pell and Pell Lucas numbers with applications, Springer Verlag New York, 2014.
[ 6 ] LeVeque, W. J. Topics in number theory, vol. 1 and 2, Dover, New York, 2002.
[ 7 ] Matthews, K., Quadratic diophantine equations BCMATH programs, Solving 𝑥² − 𝑑𝑦² = 𝑛, 𝑑 > 0, 𝑛 non-zero: for fundamental solutions, by the Lagrange–Mollin-Matthews method http://www.numbertheory.org/php/main_pell_ html 2015.
[ 8 ] Perrine, S., Some properties of the equation 𝑥² = 5𝑦² − 4, The Fibonacci Quarterly, 54 (2), 2016, 172–178.
[ 9 ] Robertson, J. P., Characterization of fundamental solutions to generalized Pell equations, 2014, http://www.jpr2718.org/ .
[ 10 ] Sloane, N. J. A., The On-line Encyclopedia of Integer Sequences, http://oeis.org .

Submit A Manuscript
Review Manuscripts
Join As An Editorial Member
Most Views
Article
by Sergey M. Afonin
2929 Downloads 33065 Views
Article
by Syed Adil Hussain, Taha Hasan Associate Professor
2290 Downloads 17660 Views
Article
by Omprakash Sikhwal, Yashwant Vyas
2359 Downloads 14868 Views
Article
by Munmun Nath, Bijan Nath, Santanu Roy
2252 Downloads 14709 Views
Upcoming Conferences